Volume 17, Number 4, October-December 2011
|Page(s)||975 - 994|
|Published online||23 August 2010|
Optimality conditions for semilinear parabolic equations with controls in leading term*
School of Mathematical Sciences, and LMNS, Fudan
University, Shanghai 200433, P.R. China. email@example.com
Revised: 18 February 2010
An optimal control problem for semilinear parabolic partial differential equations is considered. The control variable appears in the leading term of the equation. Necessary conditions for optimal controls are established by the method of homogenizing spike variation. Results for problems with state constraints are also stated.
Mathematics Subject Classification: 49K20 / 35B27
Key words: Optimal control / necessary conditions / parabolic equation / homogenized spike variation
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.